MathSciNet Relay Station
MathSciNet bibliographic data
MR3034155 90B22 (60K25 60K30 68M20)
Wei, Yingyuan; Yu, Miaomiao; Tang, Yinghui; Gu, Jianxiong Queue size distribution and capacity optimum design for $N$-policy $Geo\sp {(\lambda\sb 1,\lambda\sb 2,\lambda\sb 3)}/G/1$ queue with setup time and variable input rate. Math. Comput. Modelling 57 (2013), no. 5-6, 1559–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement